# SDR QXEA2025020400018

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 17,720 hours, 12,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMRGENCY-LIGHT POWER UNIT- FUNCTIONAL TEST ELPU 2 BATTERY FAILS FUNCTIONAL TEST. REMOVED AND REPLACED ELPU BATTERY IAW E175 AMM 33-50-01-000/400-802-A  & MCN E330033-01 ISSUE 1. OPS TEST GOOD. NO DEFECTS NOTED.
